Search published articles


Showing 1 results for Keywords: Homotopy Perturbation Method; System of Fredeholm Integral Equations

A. Golbabai, B. Keramati , M. Arabshahi ,
Volume 18, Issue 1 (1-2007)
Abstract

 Abstract: In this paper homotopy perturbation is applied to system of linear Fredholm integral equations of the first kind .For these systems, degenerate kernels are considered and in order to avoid successive integrations ,an easy matrix computation is derived for approximating the solution of the problem.

 



Page 1 from 1